Vitamin therapy

Questions and answers on "Vitamin therapy"

I drank too much alcohol 2 months ago and since then have been showing symptoms of ulcers in stomach and large intestine and also frequent...

doctor1 MD

Hi.
Thanks for your query.
Noted the history of drinking too much alcohol 2 months ago, showing symptoms of ulcer in stomach since then, frequent...

Read Full Thread   Ask a Doctor Now

I am 52 years old and I have had problems with asthma since I was a young girl. I was diagnosed with fibromyalgia syndrome in 1992. I did all I...

doctor1 MD

HI
Thank for asking to HCM
I can understand your concern, functional elements are the prime cause of dizziness with weight gain, if you do have...

Read Full Thread   Ask a Doctor Now

Writing concerning my husband. He is a 67 year old, hi-level stress caucasian male who has been diagnosed with Lymes disease a year or so after he...

doctor1 MD

Brief Answer:
I think this situation is not related with Lyme diseases

Detailed Answer:
Hello! I have been through your question. Related to your...

Read Full Thread   Ask a Doctor Now

Recent questions on  Vitamin therapy

doctor1 MD

I had a vitamin cocktail intravenously about three days ago, since then I've had very light yellow stools. I'm freaking out.

doctor1 MD

Writing concerning my husband. He is a 67 year old, hi-level stress caucasian male who has been diagnosed with Lymes disease a year or so after he...

doctor1 MD

I drank too much alcohol 2 months ago and since then have been showing symptoms of ulcers in stomach and large intestine and also frequent...

doctor1 MD

Sir, I have carotid artery problems our age is 40 years. I am working in construction company. I feel slight dizziness alternate one or two month...

doctor1 MD

Dear Doctor, I m suffering from non stop excessive gum bleeding with blood clots today. I can t even aware when was this condition started until I...

doctor1 MD

I am 46 years old. i am using Nurokind Inj since 6 years, once in 10 days. and also using Mesacol 400 mg Tab.I am feeling that i am getting side...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures